# SDR 2003F00587

- Difficulty date: April 7, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5200 · Doors
- Part: Gate
- Part number: H29497
- Part serial: L11111100
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON AT 14,000 MSL, CREW RETURNED TO STATION, LIGHTS WENT OUT AT 400 FEET AGL.  SUSPECT DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, OR DOOR CLICK CLACK OR SWITCH RIGGING.  RELOCATED AIRCRAFT TO MX BASE ON AND SFP AFTER INITIAL INSPECTION, THEN REPLACED TOP FRONT CLICK CLACK AND RIGGED REAR BOTTOM CLICK CLACK.  PERFORMED FLIGHT CHECK FLIGHT AFTER WORK TO VERIFY OPERATION.  NO DEFECTS NOTED.  (M)
